# SDR ABXA20140806263

- Difficulty date: August 6, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300170
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 36R CORRODED BETWEEN STATION 566 & 588.  REPAIRED STRINGER 36 IAW REA B653-61115-MR.  SDR INFO CORRODED LEVEL 2, PN 143T3001-70, PART NAME STRINGER, SN NSN, FS & BS LOC STATION 566 TO 588 STRINGER 36R.  ACFT WAS GNDED.
